Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 28, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Mar 24, 2021, 3:05 AM PDT. It took effect at Mar 24, 2021, 2:13 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2021, 3:05 AM PDT (10:05 UTC)
- In effect from
- Mar 24, 2021, 2:13 PM PDT
- Expired
- Mar 24, 2021, 9:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
696 WHUS76 KLOX 241005 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 305 AM PDT Wed Mar 24 2021 PZZ650-241815- /O.CAN.KLOX.SC.Y.0026.000000T0000Z-210325T0400Z/ /O.NEW.KLOX.SC.Y.0028.210324T2200Z-210325T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 305 AM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous wind and sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-241115- /O.EXP.KLOX.SC.Y.0026.000000T0000Z-210324T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 305 AM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ670-673-676-241815- /O.EXT.KLOX.SC.Y.0026.000000T0000Z-210326T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 305 AM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Portions of the coastal waters of southwest California. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-241815- /O.CON.KLOX.SC.Y.0026.000000T0000Z-210325T0400Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 305 AM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous wind and sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
260 WHUS76 KLOX 241552 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 852 AM PDT Wed Mar 24 2021 PZZ670-673-676-250000- /O.CON.KLOX.SC.Y.0026.000000T0000Z-210326T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 852 AM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Portions of the coastal waters of southwest California. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-250000- /O.CON.KLOX.SC.Y.0028.210324T2200Z-210325T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 852 AM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-250000- /O.CON.KLOX.SC.Y.0026.000000T0000Z-210325T0400Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 852 AM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
747 WHUS76 KLOX 242113 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 213 PM PDT Wed Mar 24 2021 PZZ673-676-250515- /O.EXT.KLOX.SC.Y.0026.000000T0000Z-210325T1900Z/ /O.NEW.KLOX.GL.W.0014.210325T1900Z-210326T0600Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 213 PM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT THURSDAY... ...GALE WARNING IN EFFECT FROM NOON TO 11 PM PDT THURSDAY... * WHAT...Northwest winds 25 to 35 kt and combined seas 7 to 11 feet expected when conditions are worst. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...For the Gale Warning, from noon to 11 PM PDT Thursday. For the Small Craft Advisory, until noon PDT Thursday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ655-250515- /O.CON.KLOX.SC.Y.0026.000000T0000Z-210325T0400Z/ /O.NEW.KLOX.GL.W.0014.210325T1900Z-210326T0600Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 213 PM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM NOON TO 11 PM PDT THURSDAY... * WHAT...West winds 20 to 30 kt with gusts up to 35 kt and combined seas 6 to 9 feet expected when conditions are worst. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...For the Gale Warning, from noon to 11 PM PDT Thursday. For the Small Craft Advisory, until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ650-250515- /O.EXT.KLOX.SC.Y.0028.210324T2113Z-210325T0400Z/ /O.NEW.KLOX.GL.W.0014.210325T1900Z-210326T0600Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 213 PM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM NOON TO 11 PM PDT THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 6 to 9 feet expected when conditions are worst. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...For the Gale Warning, from noon to 11 PM PDT Thursday. For the Small Craft Advisory, until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-250515- /O.EXB.KLOX.SC.Y.0026.210325T1300Z-210326T0600Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 213 PM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 11 PM PDT THURSDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 6 AM to 11 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-250515- /O.EXT.KLOX.SC.Y.0026.000000T0000Z-210326T1300Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 213 PM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 6 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
081 WHUS76 KLOX 250336 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 836 PM PDT Wed Mar 24 2021 PZZ655-251145- /O.EXP.KLOX.SC.Y.0026.000000T0000Z-210325T0400Z/ /O.CON.KLOX.GL.W.0014.210325T1900Z-210326T0600Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 836 PM PDT Wed Mar 24 2021 ...GALE WARNING REMAINS IN EFFECT FROM NOON TO 11 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 kt with gusts up to 35 kt and combined seas 6 to 9 feet expected when conditions are worst. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...For the Gale Warning, from noon to 11 PM PDT Thursday. For the Small Craft Advisory, until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ650-251145- /O.EXP.KLOX.SC.Y.0028.000000T0000Z-210325T0400Z/ /O.CON.KLOX.GL.W.0014.210325T1900Z-210326T0600Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 836 PM PDT Wed Mar 24 2021 ...GALE WARNING REMAINS IN EFFECT FROM NOON TO 11 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 6 to 9 feet expected when conditions are worst. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...For the Gale Warning, from noon to 11 PM PDT Thursday. For the Small Craft Advisory, until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-676-251145- /O.CON.KLOX.SC.Y.0026.000000T0000Z-210325T1900Z/ /O.CON.KLOX.GL.W.0014.210325T1900Z-210326T0600Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 836 PM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TO 11 PM PDT THURSDAY... * WHAT...Northwest winds 25 to 35 kt and combined seas 7 to 11 feet expected when conditions are worst. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...For the Gale Warning, from noon to 11 PM PDT Thursday. For the Small Craft Advisory, until noon PDT Thursday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-251145- /O.CON.KLOX.SC.Y.0026.000000T0000Z-210326T1300Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 836 PM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 6 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-251145- /O.CON.KLOX.SC.Y.0026.210325T1300Z-210326T0600Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 836 PM PDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PDT THURSDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 6 AM to 11 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 2:58 AM PDT, 7 minutes earlier.
Area forecast discussion, Mar 24, 2:58 AM PDT, 7 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
258 AM PDT Wed Mar 24 2021
.SYNOPSIS...24/256 AM.
A moderate Santa Ana Wind event will continue to develop this
morning through mid day with strongest gusts across the Los Angeles
County Mountains and across the wind prone valley passes and canyons.
High temperatures will peak today for coast and valleys, then significant
cooling expected by Thursday with more clouds and a chance of light
showers. A significant warming trend is expected over the weekend
under clear skies and mostly light winds.
&&
.SHORT TERM (TDY-FRI)...24/254 AM.
Latest GOES-W Fog Product Imagery indicated clear skies across the
forecast area this morning. Synoptically, an inside slider will drop
a closed 547 DM Low across AZ/NM this morning, then quickly open up
as the trough pushes east towards Texas. This will leave broad north
to northwest flow aloft across California through today. Another strong
upper level disturbance within the broad northerly flow will drop
into the Great Basin on Thursday, then extending a positive tilted
trough across the very southern portion of Southern California on
Friday, before the trough heads into AZ.
So far this wind event from last evening has been more northerly dominant
than expected. With winds generally out of the north earlier last evening
and into early this morning, there was enough energy aloft to generate
more widespread winds across the San Gabriel Valley foothills including
Altadena and into Pasadena, as well as across the San Fernando Valley
reaching Burbank. Although the LAX- DAG offshore gradients were never
expected to exceed -3.5MB, gradients were still +0.2 MB at 2 AM this
morning which is not a great thing if expecting a moderate Santa Ana
wind event. Meanwhile, the more northerly gradient LAX- BFL was -2.2MB.
Still thinking that offshore gradients will increase over the next
few hours, but the main justification of the offshore winds strengthening
has mainly been driven by the upper level support due to a strong
northerly jet around 100 kt across L.A. County this morning while
850 MB winds were now shifting out of the northeast.
Winds are now starting to shift more to the northeast and this will
bring more widespread offshore winds across the usual wind prone Santa
Ana wind locations. A High Wind Warning remains in effect for the
L.A. County Mountains through noon today with gusts to 65 mph expected
across the San Gabriel Mountains. Wind advisories with gusts between
35 and 50 mph will remain in effect for the usual wind prone areas
across L.A. and Ventura Counties, except have left the Ventura County
Coastal areas out of the advisories with only local gusts to 35 mph
expected for a few hours below the Conejo Grade early this morning.
Winds will shift to the west- northwest along the L.A./Ventura coastal
areas around noonish into the afternoon. Late this afternoon and evening,
there will be a sharp reversal of offshore flow to onshore flow across
the region.
Tonight into Thursday, another strong upper level disturbance will
drop south of the PAC NW into the Great Basin with an eddy circulation
off the SoCal Bight allowing for a rapid development of a deep marine
or moist layer to occur reaching to around 4500 feet or possibly higher.
By Thursday morning most lower elevation areas, including the coastal
mountain slopes, will be under a deep moist layer with enough energy
aloft to squeeze out some drizzle or light showers, especially across
southeastern LA County. Clearing will be slow and likely taking on
a reverse clearing pattern where the coastal areas clear sooner than
inland areas. Temps will drop a good 8-12 degrees from today and possibly
as much as 12-17 degrees in the valleys where highs will struggle to
reach the lower 60s.
As the upper trough approaches southern Nevada Thursday night into Friday,
it will take on a positive tilt as the trough digs towards San Diego
before exiting into Arizona Friday evening. There will continue to
be a deep marine layer Thursday night and Friday with plenty of clouds
but northerly flow developing Friday along with a weakening inversion
should help scour out the clouds and lead to much more sunshine
than Thursday as temperatures trending higher 3 to 8 degrees.
.LONG TERM (SAT-TUE)...23/147 PM.
There are some differences in the model solutions for the weekend
but the vast majority of the ensembles support a fairly
significant warming trend in all areas as a strong high pressure
ridge moves over the West Coast. Highs in the low 80s are possible
by Sunday for the valleys and inland coastal zones.
Some cooling Monday as the ridge temporarily buckles and allows
the next inside slider to drop into the Great Basin. Onshore flow
will increase and temps will shed about 5 degrees from their
Sunday levels, possibly more if the onshore flow increases as much
as what the models are suggesting. Additional cooling expected
Tuesday with possibly some marine layer clouds returning.
&&
.AVIATION...24/0055Z.
At 0000Z at KLAX, There was no marine layer nor a sfc based
inversion.
Very good confidence that all sites will have VFR conds through
the period.
Fair confidence in wind forecast. Wind transitions could be off by
as much as two hours. Wind speed could be up to 7 kt stronger than
fcst.
There will be areas of LLWS, mdt UDDFs and lgt-ocnl mdt turbc
over and near to the hier trrn through 18Z.
KLAX...Good confidence in VFR conds. Lower confidence in wind
fcst. There is a 30% chance of northerly cross wind gusts to 25
kts through 10Z. Lgt LLWS is possible.
KBUR...Good confidence in VFR conds. Lower confidence in wind
fcst. Lower confidence in wind fcst. There is a 30% chance of
northerly wind gusts to 35 knots through 14Z. Lgt LLWS and lgt
ocnl mdt turbc sfc-140 through 18Z.
&&
.MARINE...23/954 PM.
Across the outer waters, moderate confidence in current Small
Craft Advisory (SCA) for winds and seas. Winds will likely drop
below SCA levels earlier Wednesday, however seas should remain at
or near SCA levels. By Wednesday afternoon, SCA level winds
return but confidence is lower for which zones will experience
SCA level winds. Higher confidence for Thursday with more widespread
SCA level winds. Seas will be near or above SCA levels late
tonight through Thursday.
Across the inner waters north of Pt
Sal, SCA level winds and seas will continue thru tonight, then
conds will drop below SCA levels. There is a 30% chance of SCA
level winds Wed afternoon/evening. SCA level winds and seas are
likely Thu afternoon/evening. SCA conds are not expected late Thu
night through Sat.
In the SBA Channel, moderate confidence in current SCA. Winds may
drop below SCA levels at times tonight for much of the region,
however, stronger gusty NE winds are expected south of Oxnard
after midnight. Another brief break in SCA level winds is expected
before SCA level W winds develop during the afternoon thru late
evening hours Wed. Lower confidence in the ending time of the SCA
winds, but at this time they are expected through Thursday night.
In the southern inner waters, good confidence in current SCA for
the N-NE winds developing from Pt. Mugu to Santa Monica after
midnight into Wed morning. The SCA has been extended to cover the
westerly winds Wednesday afternoon, however a break in these gusty
winds is likely as they shift from easterly back to west. The next
chance for SCA level winds will come Thursday afternoon to
Thursday night. SCA conditions are not expected late Thu night
thru Sat.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until noon PDT today for zones
41-44>46-53-88-547. (See LAXNPWLOX).
High Wind Warning in effect until noon PDT today for zone 54. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT early this
morning for zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect from 2 PM this afternoon to 9
PM PDT this evening for zone 650. (See LAXMWWLOX).
Small Craft Advisory in effect until 9 PM PDT this evening
for zone 655. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 AM PDT Friday for
zones 670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (FRI-TUE).
No significant hazards expected.
&&
PUBLIC...Kaplan/MW
AVIATION...Rorke
MARINE...Phillips/Sweet
SYNOPSIS...Kaplan
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 2:06 PM PDT | Wind Advisory | LOX | 40 hr | |
| Mar 24, 2:13 PM PDT | Gale Warning | LOX | 31 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.